# SDR UPS06846242

- Difficulty date: February 13, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HEAVY CORROSION ON ATTACH CLIP BETWEEN FLOORBEAM AND FLOOR PNL AFT ACC COMPT CEILING STA 1680 LBL 13.  REMOVED CORRODED FLOOR SUPPORT CHANNEL IAW SRM 53-2-0 FIG 1.  FABRICATED AND INSTALLED FLOOR SUPPORT CHANNEL IAW SRM 53-07-01 SRM 51-02-00 AND SRM 51-1-8.
